Nonlinear Isometries on Schatten- Class in Atomic Nest Algebras
Kan He and
Qing Yuan
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
Let be a complex Hilbert space; denote by Alg and the atomic nest algebra associated with the atomic nest on and the space of Schatten- class operators on, respectively. Let be the space of Schatten- class operators in Alg . When and , we give a complete characterization of nonlinear surjective isometries on . If , we also prove that a nonlinear surjective isometry on is the translation of an orthogonality preserving map.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/810862.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/810862.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:810862
DOI: 10.1155/2014/810862
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().